DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/876

Full metadata record

DC FieldValueLanguage
dc.contributor.authorChandra, Suresh-
dc.contributor.authorAbha-
dc.date.accessioned2005-10-18T04:57:08Z-
dc.date.available2005-10-18T04:57:08Z-
dc.date.issued2000-
dc.identifier.citationJournal of Mathematical Analysis and Applications, 251(1), 2-12en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/876-
dc.description.abstractAn incomplete Lagrange function is used to study saddle point optimality criteria for a class of nonlinear programming problems under generalized convexity assumptions. This study is further extended to certain class of fractional and generalized fractional programming problems as well.en
dc.format.extent258461 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectincomplete lagrange functionen
dc.subjectsaddle point optimality criteriaen
dc.subjectprogrammingen
dc.titleOn incomplete lagrange function and saddle point optimality criteria in mathematical programmingen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandrainc2000.pdf252.4 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback